# SDR ASOA2012111402468

- Difficulty date: October 23, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL STRIKER PLATE ON GALLEY SERVICE DOOR SURRROUND HAS CORROSION ON M INBD SURFACE AT WL71.970 BETWEEN FS319.70 AND FS349.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A01.  REMOVED SEAL STRIKER PLATE IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW SEAL STRIKER PLATE IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31950.  REPAIR CLASSIFIED AS MAJOR REPAIR.
